A Discrete Approach to Continuum Economies
Javier Garcia-Cutrin and
Carlos Hervés-Beloso
Economic Theory, 1993, vol. 3, issue 3, 577-83
Abstract:
We consider a perfectly competitive economy in which only a finite number of different agents' characteristics can be distinguished. We associate this economy with an n-agents' economy with an ordered Banach commodity space, and we prove that the continuum and the discrete approach to the equilibrium problem can be considered equivalent.
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (17)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Working Paper: A discrete approach to continuum economies (1991) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:joecth:v:3:y:1993:i:3:p:577-83
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/199/PS2
Access Statistics for this article
Economic Theory is currently edited by Nichoals Yanneils
More articles in Economic Theory from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().